Cosmological perturbations in restricted f(R) gravity

Show full item record



Chaichian , M , Ghalee , A & Kluson , J 2017 , ' Cosmological perturbations in restricted f(R) gravity ' , Physical Review D , vol. 95 , no. 8 , 084009 .

Title: Cosmological perturbations in restricted f(R) gravity
Author: Chaichian, M.; Ghalee, A.; Kluson, J.
Contributor organization: Department of Physics
Date: 2017-04-06
Language: eng
Number of pages: 10
Belongs to series: Physical Review D
ISSN: 2470-0010
Abstract: We investigate the metric perturbations of the restricted f(R) theory of gravity in the cosmological context and explore the phenomenological implications of this model. We show that it is possible to construct a restricted model of gravity, in which the background equations are the same as the equations of motion which are derived from the Einstein-Hilbert action with the cosmological constant term. We argue that the deviation from the Einstein-Hilbert model emerges in the perturbed equations, for which we have a nonvanishing anisotropic stress. Further, with the help of the results of Planck data for the modified gravity, we obtain constraints on the parameters of the model.
114 Physical sciences
Peer reviewed: Yes
Rights: cc_by
Usage restriction: openAccess
Self-archived version: publishedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View
PhysRevD.95.084009.pdf 214.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record